# SDR TWAA0009004

- Difficulty date: June 1, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 31,935 hours, 29,140 cycles
- System (JASC): 5755 · Spoilers
- Part: Strap
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE RT WING UPPER O/B SPOILER, O/B END, TRAILING EDGE SUPPORT STRAP HAD CORROSION.  REMOVED DAMAGED SUPPORT STRAP AND REPLACED WITH NEW PART PER SRM 51-01 ITEM C.
